Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 333, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 19, 2020, 5:51 PM EDT for Cherokee County, Cobb County, Fulton County, Georgia. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2020, 5:51 PM EDT (21:51 UTC)
- Expired
- Aug 19, 2020, 6:19 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cherokee County, GA, Cobb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 6:11 PM EDT | TSTM WND DMG | 2 Ese Sandy Plains, GA | A TREE WAS REPORTED DOWN IN THE 1800 BLOCK OF MURDOCK ROAD. |
| Aug 19, 6:13 PM EDT | HAIL 1 | 3 Se Sandy Plains, GA | QUARTER SIZED HAIL WAS REPORTED NEAR THE INTERSECTION OF OLD CANTON ROAD AND SEWELL MILL ROAD. |
| Aug 19, 6:20 PM EDT | TSTM WND DMG | 2 Sw Mount Bethel, GA | A TREE WAS REPORTED DOWN IN THE 3900 BLOCK OF PAPER MILL ROAD SE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 691 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1065 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
714
WUUS52 KFFC 192151
SVRFFC
GAC057-067-121-192230-
/O.NEW.KFFC.SV.W.0333.200819T2151Z-200819T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
551 PM EDT Wed Aug 19 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Cherokee County in north central Georgia...
Northeastern Cobb County in north central Georgia...
Northeastern Fulton County in north central Georgia...
* Until 630 PM EDT.
* At 551 PM EDT, a severe thunderstorm was located over Sandy Plains,
or near Marietta, and is nearly stationary.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Marietta, Sandy Springs, Roswell, Alpharetta, Dunwoody, Woodstock,
Mount Bethel, Union Hill, White Water Park, Sweat Mountain,
Birmingham, Sandy Plains and Dobbins Air Reserve Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3399 8425 3399 8426 3398 8426 3396 8431
3397 8434 3395 8435 3390 8452 3404 8458
3423 8434
TIME...MOT...LOC 2151Z 254DEG 3KT 3399 8450
HAIL...1.00IN
WIND...<50MPH
$$1 follow-up statement
031
WWUS52 KFFC 192219
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
619 PM EDT Wed Aug 19 2020
GAC057-067-121-192229-
/O.CAN.KFFC.SV.W.0333.000000T0000Z-200819T2230Z/
Cherokee GA-Cobb GA-Fulton GA-
619 PM EDT Wed Aug 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE...
NORTHEASTERN COBB AND NORTHEASTERN FULTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
gusty winds are still possible with this thunderstorm.
LAT...LON 3399 8425 3399 8426 3398 8426 3396 8431
3397 8434 3395 8435 3390 8452 3404 8458
3423 8434
TIME...MOT...LOC 2216Z 254DEG 3KT 3400 8447
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:48 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 19, 3:48 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 348 PM EDT Wed Aug 19 2020 .SHORT TERM /Tonight through Thursday Night/... Primary concern in the short term period is heavy rainfall/ isolated flash flooding and diurnal convection. PW on KFFC morning RAOB was only 1.3in and 19Z RAP analysis 1.4in over all but far SE counties, yet deep convection in north GA so far today have been very efficient and moving just fast enough for some training/ redevelopment with favorable orientation and boundary interaction. PW progged to increase significantly to 1.75-1.85in this time tomorrow. Only hope for not seeing enhanced heavy rainfall and flooding threat is if clouds will diminish sfc heating and instability, which is a strong possibility. Vertical wind shear will be limited as well, so storms should be less intense Thursday. Guidance also indicating that convection Thurs night will persist past midnight, which is also very possible if deep moisture materializes to the extent forecast. Tried to modify max/min temps to decrease diurnal range but NBM max temps already quite cool tomorrow. SNELSON .LONG TERM /Friday through Wednesday/... Wet weekend ahead as the long term picks up on Friday with stalled, sheared PV anomaly and associated 500 mb trough axis still to the west of the CWA. Broad ascent is forecast to continue to overspread the region focused in part by any vorticity maxima rotating around the trough as well as general WAA the the low levels which will also be bringing in plenty of gulf moisture. Models are supportive of likely or higher PoPs across the region both Friday and Saturday, though final coverage details may be influenced by mesoscale details, such as remnant outflow boundaries and leftover cloudiness from previous day's/overnight convection, that courser global models won't properly resolve. 700-500 mb lapse rates will remain rather lack luster on Friday, though ample day time heating and marginal shear will support some strong thunderstorm potential. Lapse rates improve a bit on Saturday as colder core of trough is expected to rotate through the CWA on its way to being absorbed within polar jet, making for somewhat better CAPE profiles and decent shear profiles, so some potential will once again exist for stronger thunderstorms across the area, though plenty of uncertainty remains with regards to timing as well as placement of aforementioned mesoscale features that could disrupt the larger scale set up. Trough begins to dissipate on Sunday as PV anomaly gets sheared out between large, persistent western ridge and another ridge sliding in from the Atlantic. Still, plenty of moisture will be wrapping into the CWA thanks to being on the western flank of that Atlantic ridge, so while PoPs may not be as prolific, still expect typical summer like coverage across the north, and possibly even better coverage to the south thanks to outflows and seabreeze type fronts. Similar situation on Monday, though more uncertainty begins to creep into the forecast. 12Z GFS shows tropical wave moving into the gulf during this time period. Location of this tropical wave will be highly dependent on how organized current system over the MDR of the tropical Atlantic becomes as well as details of the ridge sliding to the west over the Atlantic. Will carry this uncertainty in the PoPs, though still expect some coverage given tropical airmass will still be in place across the CWA. Lusk && .AVIATION... 18Z Update... Mostly VFR until early Thurs morning with a 1-3hr period of IFR stratus likely over north GA airports. Sct SHRA/TSRA will become a bit more widespread after 20Z and persist a bit longer than normal, thru 03Z. Would not be surprised if isold SHRA/TSRA linger thru 06Z or later. Sfc winds very light (< 6kts) from the E to SE thru the period. //ATL Confidence...18Z Update... Low-Medium confidence on IFR cig likelihood and timing. Medium confidence on SHRA/TSRA coverage and timing. High confidence on all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 68 84 68 81 / 50 80 80 70 Atlanta 68 83 70 80 / 60 80 80 70 Blairsville 63 78 64 74 / 50 80 80 80 Cartersville 68 85 69 80 / 60 80 80 70 Columbus 70 88 71 83 / 50 80 80 70 Gainesville 67 82 68 79 / 50 80 80 70 Macon 69 87 71 82 / 50 80 80 60 Rome 67 85 69 81 / 60 80 70 70 Peachtree City 67 84 69 79 / 60 80 80 70 Vidalia 71 89 72 85 / 40 70 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....Lusk AVIATION...SNELSON
Hazardous weather outlook, Aug 19, 12:24 PM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1224 PM EDT Wed Aug 19 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201630- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1224 PM EDT Wed Aug 19 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are forecast this afternoon and evening across north and central Georgia. Some thunderstorms may linger overnight. A few storms could be strong with an isolated severe storm possible. The main threats will be locally heavy rainfall, strong to damaging winds, and cloud-to-ground lightning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Numerous thunderstorms are expected Thursday through Saturday across much of the forecast area. Scattered thunderstorms are forecast Sunday through Tuesday. A few storms could be strong to severe each day, with strong to damaging winds, frequent lightning, small hail, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 19, 5:09 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Wed Aug 19 2020
GAZ020-021-032-192145-
Cobb GA-Cherokee GA-Bartow GA-
509 PM EDT Wed Aug 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...SOUTHWESTERN
CHEROKEE AND SOUTHEASTERN BARTOW COUNTIES UNTIL 545 PM EDT...
At 508 PM EDT...a strong thunderstorm was over Little River Landing,
or 8 miles southwest of Canton...moving northeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Canton, Cartersville, Kennesaw, Woodstock, Acworth, Holly Springs,
Emerson, White, Hickory Flat, Kellogg Creek, Red Top Mountain State
Park, Oak Grove, Little River Landing, George Washington Carver St
Pk, Lebanon, Sutallee, Hobgood Park and Bridgemill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3432 8473 3426 8449 3413 8438 3404 8457
3407 8474 3408 8474 3408 8479 3409 8483
TIME...MOT...LOC 2108Z 218DEG 12KT 3416 8459
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 19, 5:12 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Wed Aug 19 2020
GAZ031-032-042>044-052-053-192145-
Douglas GA-Cobb GA-Coweta GA-Carroll GA-Heard GA-Paulding GA-
South Fulton GA-
512 PM EDT Wed Aug 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...SOUTHWESTERN COBB...
NORTHWESTERN COWETA...CARROLL...NORTHERN HEARD...SOUTHEASTERN
PAULDING AND SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 545 PM EDT...
At 512 PM EDT...a line of strong thunderstorms was along a line
extending from New Georgia to near Hannah to Ephesus...and moving
east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Douglasville, Carrollton, Villa Rica, Austell, Palmetto, Temple,
Hiram, Bowdon, Whitesburg, Ephesus, Centralhatchee, Roopville, Lithia
Springs, Chattahoochee Hills, Plant Yates, Brownsville, Bill Arp,
Seaton Lake, Fairplay and Dunaway Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3365 8505 3383 8496 3384 8463 3352 8465
3326 8524 3333 8528 3350 8531
TIME...MOT...LOC 2112Z 279DEG 19KT 3382 8490 3359 8491 3341 8526
WIND...40MPHLocal storm report, Aug 19, 5:20 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT WED AUG 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG 3 NE CUMMING 34.23N 84.11W
08/19/2020 FORSYTH GA PUBLIC
A TREE WAS REPORTED DOWN IN A YARD ALONG EMERALD DRIVE.
&&
EVENT NUMBER FFC2001159
LREAVESLocal storm report, Aug 19, 5:22 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT WED AUG 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 2 SSE EMERSON 34.09N 84.75W
08/19/2020 BARTOW GA PUBLIC
TWO TREES WERE REPORTED DOWM ALONG RETREAT RIDGE
SOUTHEAST.
&&
EVENT NUMBER FFC2001160
LREAVESSpecial weather statement, Aug 19, 5:36 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Wed Aug 19 2020
GAZ024-025-192200-
Banks GA-Jackson GA-
536 PM EDT Wed Aug 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BANKS AND JACKSON
COUNTIES UNTIL 600 PM EDT...
At 536 PM EDT...a strong thunderstorm was near Peach State Speedway,
or near Jefferson...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Jefferson, Commerce, Maysville, Arcade, Nicholson, Peach State
Speedway, Apple Valley and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3418 8367 3427 8361 3428 8344 3411 8343
3407 8362
TIME...MOT...LOC 2136Z 303DEG 8KT 3418 8361
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 19, 5:42 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
542 PM EDT Wed Aug 19 2020
GAZ021-022-031>034-042>045-052-053-192215-
North Fulton GA-Douglas GA-Cobb GA-Cherokee GA-Coweta GA-Carroll GA-
DeKalb GA-Forsyth GA-Gwinnett GA-Heard GA-Paulding GA-
South Fulton GA-
542 PM EDT Wed Aug 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...DOUGLAS...COBB...
SOUTHERN CHEROKEE...NORTHWESTERN COWETA...EASTERN CARROLL...
NORTHWESTERN DEKALB...FORSYTH...NORTHWESTERN GWINNETT...NORTHERN
HEARD...SOUTHEASTERN PAULDING AND SOUTH FULTON COUNTIES UNTIL 615 PM
EDT...
At 542 PM EDT...a line of strong thunderstorms was along a line
extending from near Milton to near Sweetwater Creek State Park to
near Frolona...and moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Carrollton, Canton, Dallas, Cumming,
Sandy Springs, Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody,
East Point, Milton, Kennesaw, Duluth, Woodstock, Acworth and Union
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3384 8485 3408 8469 3408 8466 3430 8454
3430 8397 3365 8443 3325 8524 3338 8528
TIME...MOT...LOC 2142Z 299DEG 18KT 3414 8426 3371 8461 3330 8519
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:38 PM EDT | Special Weather Statement | FFC | Clayton | 52 min |
| Aug 18, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Douglas, Fayette, Fulton | 36 min |
| Aug 18, 9:51 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Aug 19, 7:44 AM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Aug 19, 12:55 PM EDT | Special Weather Statement | FFC | Dade | 35 min |
| Aug 19, 1:32 PM EDT | Special Weather Statement | FFC | Dade, Walker | 28 min |
| Aug 19, 1:35 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 25 min |
| Aug 19, 2:08 PM EDT | Flash Flood Warning | FFC | Dade | 6 hr |
| Aug 19, 2:20 PM EDT | Special Weather Statement | FFC | Dawson | 25 min |
| Aug 19, 2:22 PM EDT | Special Weather Statement | FFC | Whitfield | 38 min |
| Aug 19, 2:24 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Aug 19, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 23 min |
| Aug 19, 2:43 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Aug 19, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 25 min |
| Aug 19, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 34 min |
| Aug 19, 3:13 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Aug 19, 3:33 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Aug 19, 3:45 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Aug 19, 3:55 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Gordon | 35 min |
| Aug 19, 4:28 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 32 min |
| Aug 19, 5:09 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| Aug 19, 5:12 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 33 min |
| Aug 19, 5:36 PM EDT | Special Weather Statement | FFC | Jackson | 24 min |
| Aug 19, 5:42 PM EDT | Special Weather Statement | FFC | Carroll, Cherokee, Cobb, Douglas, Forsyth, Fulton | 33 min |
| Aug 19, 5:58 PM EDT | Special Weather Statement | FFC | Jackson | 32 min |
| Aug 19, 6:28 PM EDT | Special Weather Statement | FFC | Clarke | 32 min |
| Aug 19, 6:29 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 31 min |
| Aug 19, 6:36 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Aug 19, 6:57 PM EDT | Special Weather Statement | FFC | Clarke | 33 min |
| Aug 19, 7:05 PM EDT | Special Weather Statement | FFC | Oconee | 25 min |
| Aug 19, 7:07 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Aug 19, 7:08 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| Aug 19, 7:18 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Aug 19, 7:22 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
| Aug 19, 7:28 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Aug 19, 7:45 PM EDT | Special Weather Statement | FFC | Greene | 30 min |
| Aug 19, 7:47 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Aug 19, 7:58 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.